# SDR 0003266305

- Difficulty date: September 4, 2000
- Submitted: September 8, 2000
- Operation: Air carrier
- Aircraft: N665US
- Make and model: Boeing 747451
- Aircraft serial: 23820
- Aircraft time: 46,886 hours, 5,777 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Sequence Valve
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: J, A

## Discrepancy

DURING CLIMB AFTER RETRACTING THE LANDING GEAR, RECEIVED A LANDING GEAR DOOR EICAS MESSAGE.  PERFORMED COCKPIT OPERATION MANUAL PROCEDURE, RECYCLED THE LANDING GEAR, AND PERFORMED COCKPIT OPERATION MANUAL PROCEDURE AGAIN AND EACH TIME A DIFFERENT LANDING GEAR DOOR WOULD NOT CLOSE.  AIRCRAFT DUMPED FUEL AND RETURNED TO DTW AND LANDED WITHOUT INCIDENT.  REPLACED THE MAIN LANDING GEAR UPLOCK SEQUENCE VALVE AND RIGHT WING LANDING GEAR ALTERNATE EXTEND ACTUATOR.  OPERATIONAL CHECK GOOD.
